Home On the complexity of polarised polynomials of multi-valued logic functions in one variable
Article
Licensed
Unlicensed Requires Authentication

On the complexity of polarised polynomials of multi-valued logic functions in one variable

  • S. N. Selezneva
Published/Copyright: July 1, 2004
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 14 Issue 3

We consider multi-valued logic functions represented by polarised polynomials. A polynomial is called polarised if each its variable can be polarised by a certain shift. We introduce the Shannon function which characterises the complexity of representations of multi-valued logic functions by polarised polynomials and obtain an exact estimate of the Shannon function for functions in one variable.

Published Online: 2004-07-01
Published in Print: 2004-07-01

Copyright 2004, Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/1569392031905539/pdf
Scroll to top button